Claims the Pfizer jab makes 'boobs get bigger'

Woman receiving a vaccine in a doctor's office

Women who received the Pfizer vaccination are reporting an unexpected side effect, with claims that their boobs have grown up to two cup sizes larger!

In Australia, Pfizer is one of two COVID vaccination options being rolled out, with AstraZeneca the alternative.

Common side effects of the Pfizer vaccine include pain at the site of injection, headache, muscle ache and fatigue, however there's been a growing trend of women noticing 'swelling' in their breasts. 

One TikTok user, Elle Marshalll, claims to have grown two cup sizes since getting the jab!

@ellemarshalll

i was confused what was happening xx ##GetGrafting ##foryoupage

♬ original sound - Chips999

It's being dubbed the 'Pfizer boob job' but don't fret - there's a logical solution, with many simply confusing swollen lymph nodes in the region for boob growth.

It's also temporary, with the Australian Government Department of Health listing enlarged lymph nodes as a less common - but certainly possible - side effect of the vaccine.

"These side effects are usually mild and usually go away within one or two days. Some recipients will experience more significant flu-like symptoms from this vaccination compared to other common vaccinations and may require time away from normal activities. These symptoms may occur after either dose but are more common after the second dose."

Dr. Laura Esserman, the Director of UC San Francisco's Breast Care Centre, admits there's been an influx of calls from women who are mistaking the inflamed lymph nodes as a breast cancer scare.

Thankfully, it is usually nothing to worry about and swollen lymph glands "if you have an infection, are just doing their job."

Dr. Esserman continues, "In the case of a vaccine they are manufacturing the antibody for your body which is what you want."

Sorry ladies, the 'Pfizer boob job' might not be all you had hoped for. 

Image Credit: SELF Magazine / Flickr